Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1586 Publications


2012 | Journal Article | LibreCat-ID: 54322
K. Hesse and R. S. Womersley, “Numerical integration with polynomial exactness over a spherical cap,” Advances in Computational Mathematics, vol. 36, pp. 451–483, 2012.
LibreCat
 

2012 | Book | LibreCat-ID: 51492
J. Hilgert and I. Hilgert, Mathematik - Ein Reiseführer. Springer Spektrum, 2012.
LibreCat | Download (ext.)
 

2012 | Journal Article | LibreCat-ID: 37503
M. Kolb and D. Steinsaltz, “Quasilimiting behavior for one-dimensional diffusions with killing,” Annals of Probability, vol. 40, no. 1, pp. 162–212, 2012, doi: https://doi.org/10.1214/10-AOP623.
LibreCat | DOI
 

2012 | Journal Article | LibreCat-ID: 34847
J. Klüners, “The Distribution of Number Fields with Wreath Products as Galois Groups ,” International Journal of Number Theory, vol. 08, no. 03, pp. 845–858, 2012, doi: 10.1142/s1793042112500492.
LibreCat | DOI | arXiv
 

2012 | Journal Article | LibreCat-ID: 42797
M. Kirschmer, “A normal form for definite quadratic forms over $\mathbb{F}_{q}[t]$,” Mathematics of Computation, vol. 81, no. 279, pp. 1619–1634, 2012, doi: 10.1090/s0025-5718-2011-02570-6.
LibreCat | DOI
 

2012 | Book | LibreCat-ID: 44346
I. Burban and B. Kreußler, Vector bundles on degenerations of elliptic curves and Yang-Baxter equations, 1035th ed., vol. 220. 2012.
LibreCat | DOI
 

2012 | Journal Article | LibreCat-ID: 44344
I. Burban and O. Schiffmann, “On the Hall algebra of an elliptic curve I,” Duke Mathematical Journal, vol. 161, no. 7, pp. 1171–1231, 2012, doi: 10.1215/00127094-1593263.
LibreCat | DOI
 

2012 | Journal Article | LibreCat-ID: 44345
I. Burban and T. Henrich, “Semi-stable vector bundles on elliptic curves and the associative Yang-Baxter equation,” Journal of Geometry and Physics, vol. 62, no. 2, pp. 312–329, 2012.
LibreCat
 

2012 | Journal Article | LibreCat-ID: 44347
I. Burban and O. Schiffmann, “Two descriptions of the quantum affine algebra Uv(sl2) via Hall algebra approach,” Glasgow Journal of Math., vol. 54, no. 2, pp. 283–307, 2012.
LibreCat
 

2012 | Journal Article | LibreCat-ID: 44348
I. Burban, “Frobenius morphism and vector bundles on cycles of projective lines,” Communications in Algebra, vol. 40, no. 8, pp. 2983–2988, 2012.
LibreCat
 

2012 | Journal Article | LibreCat-ID: 44343
I. Burban and M. Kalck, “Singularity category of a non–commutative resolution of singularities,” Advances in Mathematics, vol. 231, no. 1, pp. 414–435, 2012.
LibreCat
 

2012 | Journal Article | LibreCat-ID: 45765
R. Grummt and M. Kolb, “Essential selfadjointness of singular magnetic Schrödinger operators on Riemannian manifolds,” Journal of Mathematical Analysis and Applications, vol. 388, pp. 480–489, 2012, doi: 10.1016/j.jmaa.2011.09.060.
LibreCat | DOI
 

2012 | Book Chapter | LibreCat-ID: 57436
R. Biehler, D. Ben-Zvi, A. Bakker, and K. Makar, “Technology for Enhancing Statistical Reasoning at the School Level,” in Third International Handbook of Mathematics Education, 27th ed., M. A. Clements, A. J. Bishop, C. Keitel, J. Kilpatrick, and F. K. S. Leung, Eds. New York, NY: Springer New York, 2012, pp. 643–689.
LibreCat | DOI | Download (ext.)
 

2012 | Journal Article | LibreCat-ID: 57438
R. Biehler and D. Pratt, “Research on the reasoning, teaching and learning of probability and uncertainty,” ZDM, vol. 44, no. 7, pp. 819–823, 2012.
LibreCat
 

2012 | Journal Article | LibreCat-ID: 57440
T. Hofmann and R. Biehler, “eFathom – eine Multimediale Einführung in die Werkzeugsoftware Fathom,” Stochastik in der Schule, vol. 32, no. 3, pp. 14–19, 2012.
LibreCat
 

2012 | Journal Article | LibreCat-ID: 57437
R. Biehler, “Stochastik in der Schule bedankt sich bei Heinz Althoff und Gerhard König,” Stochastik in der Schule, vol. 32, no. 3, pp. 30–31, 2012.
LibreCat
 

2012 | Book (Editor) | LibreCat-ID: 57439
R. Biehler and D. Pratt, Eds., Probability in Reasoning About Data and Risk. ZDM The International Journal on Mathematics Edu-cation, 44(7) . 2012.
LibreCat
 

2012 | Book Chapter | LibreCat-ID: 57567
R. Biehler, P. R. Fischer, R. Hochmuth, and Th. Wassong, “Self-Regulated Learning and Self Assessment in Online Mathematics Bridging Courses,” in Teaching Mathematics Online: Emergent Technologies and Methodologies, A. A. Juan, M. A. Huertas, S. Trenholm, and C. Steegman, Eds. Hershey, PA: IGI Global, 2012.
LibreCat | DOI | Download (ext.)
 

2012 | Book Chapter | LibreCat-ID: 57563
R. Biehler, R. Hochmuth, J. Klemm, S. Schreiber, and M. Hänze, “Tutorenschulung als Teil der Lehrinnovation in der Studieneingangsphase „Mathematik im Lehramtsstudium “(LIMA-Projekt),” in Mathematik lehren in der Hochschule - Didaktische Innovationen für Vorkurse, Übungen und Vorlesungen, M. Zimmermann, C. Bescherer, and C. Spannagel, Eds. Hildesheim, Berlin: Franzbecker, 2012, pp. 33–44.
LibreCat | Download (ext.)
 

2012 | Book Chapter | LibreCat-ID: 57565
R. Biehler, R. Hochmuth, J. Klemm, S. Schreiber, and M. Hänze, “Fachbezogene Qualifizierung von MathematiktutorInnen–Konzeption und erste Erfahrungen im LIMA-Projekt,” in Mathematik lehren in der Hochschule–Didaktische Innovationen für Vorkurse, Übungen und Vorlesungen, M. Zimmermann, C. Bescherer, and C. Spannagel, Eds. Hildesheim, Berlin: Franzbecker, 2012, pp. 21–33.
LibreCat | Download (ext.)
 

Filters and Search Terms

department=10

Search

Filter Publications

Display / Sort

Citation Style: IEEE

Export / Embed